Skip to content

Stochastic processes occurring in the theory of queues and their analysis by the method of the imbedded Markov chain

Kendall, D. G. (1953). Stochastic processes occurring in the theory of queues and their analysis by the method of the imbedded Markov chain. Annals of Mathematical Statistics, 24(3), 338-354.

Type
Journal article
Intellectual base
Primary research
Year
1953
Volume
24
Issue
3
Pages
338-354
DOI
10.1214/aoms/1177728975
DOI registrant
Institute of Mathematical Statistics
Link
https://doi.org/10.1214/aoms/1177728975
Cited from
operations_research

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

  • Queueing
    • Common misclassification:

      This sourceIntroduces the A/B/C notation now called Kendall's notation, providing the standard parametrization that lets disparate queueing systems be compared.

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:f646f15ef318 · see in the full table